A note on adaptive generalized ridge regression estimator


Journal Article

The problem of estimating parameters in a linear regression model is considered. A class of adaptive generalized ridge estimator is proposed. It is shown that the proposed estimator has smaller mean squared error than the least squares estimator under some mild conditions on the constants that involved in the ridge parameters. © 1990.

Full Text

Duke Authors

Cited Authors

  • Wang, SG; Chow, SC

Published Date

  • January 1, 1990

Published In

Volume / Issue

  • 10 / 1

Start / End Page

  • 17 - 21

International Standard Serial Number (ISSN)

  • 0167-7152

Digital Object Identifier (DOI)

  • 10.1016/0167-7152(90)90106-H

Citation Source

  • Scopus